# SDR SWAA2022022200941

- Difficulty date: October 3, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,582 hours, 28,570 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 31; LH WING T/E WS 253 WIGGLE PLATE; RIVETS BROKE OFF AND PULLED THROUGH / REMOVED AND REPLACED DAMAGE L/H WING T/W WS 253 WIGGLE PLATE WITH A NEW P/N 115A2781-13 (ST7570132) A TAG #WN9872. IAW SRM 57-40-02-0G-0; DWG #115A2001 REV- DWG #115A2714 REV-
